# SDR AALA202410315148

- Difficulty date: October 15, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 33,730 hours, 4,557 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 143Z16715
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING SLAT #3 INBOARD MAIN TRACK HAS PITTING. REPLACED LEFT WING SLAT #3 INBOARD MAIN TRACK.
